Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:30 AM in Pain Medications
Is there anyway to get pass the oxy withdraws its been 4 days and I'm going crazy.......please help!


  • the best way to beat it is to cut down slowly down to nothing.You can find sites that tell you how to gradually cut down , or the other option is to go through the hell for a week or so and you will be fine.Good luck I've done it both ways and to just stop sucks.
  • I didn't know I had to stop slow so I took my last one, any now its driving me crazy....my doc said stick it out or start all over......I want to stick it out, but I am look ing for help

  • A few things that have helped me in the past fight this type of withdrawl is


    Hang in there, it does pass.

  • thank you both so much, I never thought it could be so miserable from 120 pills
    2x day but you can bet I will never make that mistake again

    can you tell me how long your took? to be over....
  • I went through Ultra Rapid Opioid Detox under general anesthesia which was not quite 8 hours in the OR followed by a few days in ICU. After that I was placed on Clonidine and started auricular acupuncture for help with detox. I hurt, shook, hot, cold, muscle aches, whole body aches, no sleep, sweating, vomiting, the runs ... you name it for several weeks until things started to slow down a bit. It was several months before everything balanced itself back out.

    Depending on how much narcotic and for how long you were taking it, will also play into how long this will go on for you.

    Good luck

  • dilaurodilauro ConnecticutPosts: 9,839
    As what was posted earlier, the best way to handle withdrawals is to avoid the quick change. That is slowly coming off medications. People have talked about some nasty experiences when they came of Oxycontin.
    I was on Oxycontin for 2 years and during that period of time, I went from 120mg a day down to 10mg a day and then 10mg every other day, to 1 time a week until 0.
    I had no negative effects going that route.
    But since you did a basic cold turkey, the items that "C"
    mention works. I also recommend drinking a LOT of water
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • If this is your day five, then you are through the worst of it. I am surprised that your doctor did not offer some comfort meds, chonidone, etc..
    BTW:Oxycotin or oxycondone?

  • I was taking oxycondone. my doc said stick it out or start all over......I choose to stick it out
Sign In or Register to comment.